MAUDE Adverse Event Report: ARTHREX, INC. FASTTHREAD INTERFERENCE SCREW TAP, 7MM; BIT, DRILL

ARTHREX, INC. FASTTHREAD INTERFERENCE SCREW TAP, 7MM; BIT, DRILL
Model Number FASTTHREAD INTERFERENCE SCREW TAP, 7MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 7/22/2022, it was reported by a distributor via sems that ar-4020ht-07 fastthread screw tap shredded the suture tape upon tapping the tibial tunnel.At this point, the graft was already fixed on the femur, so surgeon was left to pass a 22 gage wire through the tibial bone block before attaining tension once more and fixating the graft.This added 20 minutes to the surgery and additional anesthesia was administered to the patient.Tap handle broke form the tap shaft during the tapping of the femoral acl socket.All broken pieces were retrieved.This was discovered during an anterior cruciate ligament reconstruction, bone patellar bone technique of the left knee on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
FASTTHREAD INTERFERENCE SCREW TAP, 7MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15223650
Report Number1220246-2022-05356
Device Sequence Number5977518
Product Code HTW
UDI-Device Identifier00888867291980
UDI-Public00888867291980
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTTHREAD INTERFERENCE SCREW TAP, 7MM
Device Catalogue NumberAR-4020HT-07
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date08/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown